Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Constant rash with itchy blisters on hands and feet, no improvement with anti-fungal creams. Possible treatment and cure?

hello, I have a rash with colonies blisters on my hands and feet on my hand the rash is large and appears to have tapioca like blisters. It is very itchy. I would like to know some possible causes and has been here for about three days and i have grown sick of it. i have tried antifungal cremes and there seems to be no improvement and since the beging of treatment it has just spread.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
hi rash on hands and feet with tapioca like lesions can be is a bacterial infection due to hyperhydrosis or dry can be cured by atarax 25 mg at night,antibiotic twice daily and use of oral steriods for a sghort course.application of diprovate g cream after saline compressors can cure the condition
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor